# SDR CA120926009

- Difficulty date: September 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Engine: Tmeca ARRIEL2D
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 704A33633261
- Condition: Worn
- Location: Main Rotor Head
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  PREMATURE WEAR OF THE LAMINATED BEARING.
